# SDR QXEA2018122000460

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N625QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000658
- Aircraft time: 4,583 hours, 2,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GROUND PROXIMITY FLOOR LIGHTING NEAR SEAT 1A INOPERATIVE. REMOVED FROM SERVICE. R&R PHOTOLUMINESCENT INDICATOR STRIP LIGHT AT 1A IAW E175 AMM TASKS 33-50-21-000-801-A AND 33-50-21-400-801-A. OP CK GOOD. RETURNED TO SERVICE.
